Schiefkörper unendlichen Ranges über dem Zentrum

G. Köthe

Mathematische Annalen (1931)

  • Volume: 105, page 15-39
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Köthe, G.. "Schiefkörper unendlichen Ranges über dem Zentrum." Mathematische Annalen 105 (1931): 15-39. <>.

author = {Köthe, G.},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {15-39},
title = {Schiefkörper unendlichen Ranges über dem Zentrum},
url = {},
volume = {105},
year = {1931},

AU - Köthe, G.
TI - Schiefkörper unendlichen Ranges über dem Zentrum
JO - Mathematische Annalen
PY - 1931
VL - 105
SP - 15
EP - 39
KW - algebra, number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.